Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2702 Publications


2020 | Journal Article | IST-REx-ID: 8789 | OA
M. Kleshnina, S. Streipert, J. Filar, and K. Chatterjee, “Prioritised learning in snowdrift-type games,” Mathematics, vol. 8, no. 11. MDPI, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 8790 | OA
S. Bogomolov, M. Forets, G. Frehse, K. Potomkin, and C. Schilling, “Reachability analysis of linear hybrid systems via block decomposition,” IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems, vol. 39, no. 11. IEEE, pp. 4018–4029, 2020.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2020 | Research Data Reference | IST-REx-ID: 8809 | OA
S. Perini, M. Rafajlovic, A. M. Westram, K. Johannesson, and R. Butlin, “Data from: Assortative mating, sexual selection and their consequences for gene flow in Littorina.” Dryad, 2020.
View | Files available | DOI | Download Published Version (ext.)
 

2020 | Journal Article | IST-REx-ID: 177 | OA
T. D. Browning and W. Sawin, “A geometric version of the circle method,” Annals of Mathematics, vol. 191, no. 3. Princeton University, pp. 893–948, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
T. D. Browning and R. Heath Brown, “Density of rational points on a quadric bundle in ℙ3×ℙ3,” Duke Mathematical Journal, vol. 169, no. 16. Project Euclid, pp. 3099–3165, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications